MAUDE Adverse Event Report: SHOULDER INNOVATIONS INSET 95 HUMERAL STEM

SHOULDER INNOVATIONS INSET 95 HUMERAL STEM
Model Number 2L1S040001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 12/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record review could not be conducted as the lot number was not provided.Based on the information provided, there was no allegation of a device malfunction.The patient stated that they did not comply with the physical therapy plan, and while the surgeon related the event to the procedure and the device, this is the most likely cause of the reported event.Therefore, the most probable cause is cause traced to non-device related factors.
 
Event or Problem Description
It was reported that the patient presented at a clinic visit approximately one year after undergoing a successful reverse shoulder arthroplasty procedure, with a complaint of shoulder stiffness and limited range of motion.X-rays showed that there were no issues with the implanted devices.The patient stated that they did not complete the standard of care physicial therapy plan after the surgery.The surgeon decided to inject the shoulder and stated the event could possibly be related to the device and the procedure.No further information was provided.

Brand Name
INSET 95 HUMERAL STEM
Common Device Name
INSET 95 HUMERAL STEM
Manufacturer (Section D)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer (Section G)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer Contact
alyson newell
1535 steele ave sw
suite b
grand rapids, MI 49507
4086670535
MDR Report Key24605371
Report Number3012544635-2026-00012
Device Sequence Number10343543
Product Code MBF
UDI-Device IdentifierB1132L1S0400010
UDI-PublicB1132L1S0400010
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K252221
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2L1S040001
Device Catalogue Number2L1S040001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BASEPLATE.; GLENOSPHERE.; HUMERAL BEARING.; TRAY.
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexFemale